# SDR CA050223004

- Difficulty date: February 23, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 12,295 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 1430 · Fasteners
- Part: Nut
- Part number: MS1782612
- Condition: Fractured
- Location: Wing
- Part time: 12,439 hours, 16,666 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CPCP AND SID INSPECTION, THE WING LOWER ATTACH STRUT BOLT AND NUT WERE REMOVED FOR INSPECTION AND THE NUT WAS FOUND FRACTURED THROUGH. THE COTTER KEY WILL HOLD THE NUT/BOLT IN PLACE. THE FRACTURE WAS LOCATED THRU THE MFG IDENTIFICATION STAMPS ON THE OUTER SURFACE AND WAS COMPLETELY THROUGH.
